# SDR UPS01835645

- Difficulty date: March 28, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843501N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA. 1150 BETWEEN LONG. 35R-34R BATHTUB FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. DWG. 3755843,AND SRM. 53-2-0 FIG. 2D
